Ask a doctor

Hydrocortisone to Reduce Redness After a Pearl Fusion Laser Treatment?

I had Pearl Fusion full face treatment 20 days ago. The redness is still quite obvious and I'm having to use green concealer and mineral make up to cover this. I don't usually wear make up on my skin so this is driving me crazy! Is it ok to use Hydrocortisone to help reduce the redness? If it is ok, how often and for long should I use it? I have fair coloured skin.

Doctor Answers (1)

Hydrocortisone to Reduce Redness after a Full Face Pearl Fusion

+2

The redness you are experiencing is not unexpected after a full face fusion.  We do these all the time.  It is fine to use a mild to mid potency topical steroid for about a week or so to try to reduce the post procedure redness as long as there are no scabs or crusts.  Please ask your practitioner which cream would be best for you.  There should be a physician involved in your care especially if it involves a resurfacing laser such as the Pearl Fusion.

Beverly Hills Dermatologist
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...